Alert archive / Missouri / Wind Advisories in 2014

Wind Advisory 6, NWS St. Louis, MO

March 11, 201429 counties in Missouri; 17 counties in Illinois

NWS St. Louis, MO issued this wind advisory at Mar 11, 2014, 3:52 PM CDT for 29 counties in Missouri; 17 counties in Illinois. It took effect at Mar 11, 2014, 10:00 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2014, 3:52 PM CDT (20:52 UTC)
In effect from
Mar 11, 2014, 10:00 PM CDT
Expired
Mar 12, 2014, 7:37 AM CDT
In force
10 hr
Issued by
NWS St. Louis, MO
All 46 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1695 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WWUS73 KLSX 112052
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT TUE MAR 11 2014

ILZ095>098-MOZ018-019-026-027-034>036-041-042-047>052-059-060-
121000-
/O.NEW.KLSX.WI.Y.0006.140312T0300Z-140312T1200Z/
ADAMS IL-AUDRAIN MO-BOONE MO-BROWN IL-CALHOUN IL-CALLAWAY MO-
COLE MO-GASCONADE MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-
MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-
RALLS MO-SHELBY MO-WARREN MO-
INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...HANNIBAL...
JEFFERSON CITY...MEXICO...QUINCY
352 PM CDT TUE MAR 11 2014

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT
WEDNESDAY.

* TIMING...STRONG WIND WILL BEGIN TO AFFECT THE AREA BY MID TO
  LATE EVENING AND CONTINUE INTO EARLY WEDNESDAY MORNING.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...LIGHT OBJECTS SUCH AS OUTDOOR FURNITURE MAY BE MOVED.
  DRIVING ON EAST-WEST ROADS AND HIGHWAYS MAY BE DIFFICULT
  ESPECIALLY IN HIGH PROFILE VEHICLES. MINOR TREE AND BUILDING
  DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

ILZ058-059-099>102-MOZ061>065-072>075-084-085-099-121000-
/O.NEW.KLSX.WI.Y.0006.140312T0500Z-140312T1500Z/
CRAWFORD MO-FRANKLIN MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-
MACOUPIN IL-MADISON IL-MADISON MO-MONROE IL-REYNOLDS MO-
ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO-ST. LOUIS CITY MO-
ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE...
FARMINGTON...ST CHARLES...ST LOUIS...UNION
352 PM CDT TUE MAR 11 2014

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT
WEDNESDAY.

* TIMING...STRONG WIND WILL BEGIN TO AFFECT THE AREA BY MIDNIGHT
  AND CONTINUE INTO THE MIDDLE OF WEDNESDAY MORNING.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...LIGHT OBJECTS SUCH AS OUTDOOR FURNITURE MAY BE MOVED.
  DRIVING ON EAST-WEST ROADS AND HIGHWAYS MAY BE DIFFICULT
  ESPECIALLY IN HIGH PROFILE VEHICLES. MINOR TREE AND BUILDING
  DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

ILZ060-064-065-069-070-074-079-121000-
/O.NEW.KLSX.WI.Y.0006.140312T0600Z-140312T1800Z/
BOND IL-CLINTON IL-FAYETTE IL-MARION IL-MONTGOMERY IL-RANDOLPH IL-
WASHINGTON IL-
INCLUDING THE CITIES OF...CHESTER...LITCHFIELD...SALEM...VANDALIA
352 PM CDT TUE MAR 11 2014

...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM CDT WEDNESDAY.

* TIMING...STRONG WIND WILL BEGIN TO AFFECT THE AREA AFTER
  MIDNIGHT AND CONTINUE INTO EARLY WEDNESDAY AFTERNOON.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...LIGHT OBJECTS SUCH AS OUTDOOR FURNITURE MAY BE MOVED.
  DRIVING ON EAST-WEST ROADS AND HIGHWAYS MAY BE DIFFICULT
  ESPECIALLY IN HIGH PROFILE VEHICLES. MINOR TREE AND BUILDING IS
  ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

CARNEY
2 follow-up statements
816 
WWUS73 KLSX 120930
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
430 AM CDT WED MAR 12 2014

ILZ095>098-MOZ018-019-026-027-034>036-041-042-047>052-059-060-
121200-
/O.CON.KLSX.WI.Y.0006.000000T0000Z-140312T1200Z/
ADAMS IL-AUDRAIN MO-BOONE MO-BROWN IL-CALHOUN IL-CALLAWAY MO-
COLE MO-GASCONADE MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-
MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-
RALLS MO-SHELBY MO-WARREN MO-
INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...HANNIBAL...
JEFFERSON CITY...MEXICO...QUINCY
430 AM CDT WED MAR 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* TIMING...STRONG WIND WILL CONTINUE EARLY THIS MORNING THEN TAPER
  OFF.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...LIGHT OBJECTS SUCH AS OUTDOOR FURNITURE MAY BE 
  MOVED. DRIVING ON EAST-WEST ROADS AND HIGHWAYS MAY BE 
  DIFFICULT ESPECIALLY IN HIGH PROFILE VEHICLES. MINOR TREE AND 
  BUILDING DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

ILZ058-059-099>102-MOZ061>065-072>075-084-085-099-121500-
/O.CON.KLSX.WI.Y.0006.000000T0000Z-140312T1500Z/
CRAWFORD MO-FRANKLIN MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-
MACOUPIN IL-MADISON IL-MADISON MO-MONROE IL-REYNOLDS MO-
ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO-ST. LOUIS CITY MO-
ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE...
FARMINGTON...ST CHARLES...ST LOUIS...UNION
430 AM CDT WED MAR 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* TIMING...STRONG WIND CONTINUE INTO THE MIDDLE OF THE MORNING
  BEFORE TAPERING OFF.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* IMPACTS...LIGHT OBJECTS SUCH AS OUTDOOR FURNITURE MAY BE 
  MOVED. DRIVING ON EAST-WEST ROADS AND HIGHWAYS MAY BE 
  DIFFICULT ESPECIALLY IN HIGH PROFILE VEHICLES. MINOR TREE AND 
  BUILDING DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

ILZ060-064-065-069-070-074-079-121800-
/O.CON.KLSX.WI.Y.0006.000000T0000Z-140312T1800Z/
BOND IL-CLINTON IL-FAYETTE IL-MARION IL-MONTGOMERY IL-RANDOLPH IL-
WASHINGTON IL-
INCLUDING THE CITIES OF...CHESTER...LITCHFIELD...SALEM...VANDALIA
430 AM CDT WED MAR 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* TIMING...STRONG WIND WILL CONTINUE INTO EARLY AFTERNOON THEN
  TAPER OFF.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* IMPACTS...LIGHT OBJECTS SUCH AS OUTDOOR FURNITURE MAY BE 
  MOVED. DRIVING ON EAST-WEST ROADS AND HIGHWAYS MAY BE 
  DIFFICULT ESPECIALLY IN HIGH PROFILE VEHICLES. MINOR TREE AND 
  BUILDING IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

KANOFSKY
671 
WWUS73 KLSX 121237
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
737 AM CDT WED MAR 12 2014

ILZ058-059-099>102-MOZ061>065-072>075-084-085-099-121345-
/O.CAN.KLSX.WI.Y.0006.000000T0000Z-140312T1500Z/
CRAWFORD MO-FRANKLIN MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-
MACOUPIN IL-MADISON IL-MADISON MO-MONROE IL-REYNOLDS MO-
ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO-ST. LOUIS CITY MO-
ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE...
FARMINGTON...ST CHARLES...ST LOUIS...UNION
737 AM CDT WED MAR 12 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND
ADVISORY.

WIND SPEEDS HAVE DIMINISHED DURING THE EARLY MORNING HOURS. ANY
LINGERING WIND GUSTS SHOULD REMAIN AT OR BELOW 35 MPH.

$$

ILZ060-064-065-069-070-074-079-121345-
/O.CAN.KLSX.WI.Y.0006.000000T0000Z-140312T1800Z/
BOND IL-CLINTON IL-FAYETTE IL-MARION IL-MONTGOMERY IL-RANDOLPH IL-
WASHINGTON IL-
INCLUDING THE CITIES OF...CHESTER...LITCHFIELD...SALEM...VANDALIA
737 AM CDT WED MAR 12 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND
ADVISORY.

WIND SPEEDS HAVE DIMINISHED DURING THE EARLY MORNING HOURS. ANY
LINGERING WIND GUSTS SHOULD REMAIN AT OR BELOW 35 MPH.

$$

TRUETT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this wind advisory went out at Mar 11, 3:51 PM CDT, 1 minute earlier.

Area forecast discussion, Mar 11, 3:51 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CDT Tue Mar 11 2014

.SHORT TERM: (Tonight through Wednesday)
Issued at 327 PM CDT Tue Mar 11 2014

A very dynamic storm system will impact the region over the next
18 hours bringing a variety of weather. The postitively tilted
upper trof moving into the central Rockies at this time is forecast
to dig east-southeastward tonight with the primary vort max
tracking across southern KS to near St. Louis by 12z Wednesday. In
response the surface low currently just NW of Emporia KS will
track across southern MO and eastward near the OH River while the
attendant cold front sweeps eastward with the low, and the east-
west boundary across northern MO and IL sags southward. Large
scale ascent will spread across the region this evening in
association with the digging upper trof leading to widespread
precipitation development, especially in the cool air. There are 3
main elements that will accompany this dynamic system. The first
is there will be a threat of scattered thunderstorms in the warm
sector ahead of the low and immediately in the cool air north of
the sagging e/w boundary. Steep mid level lapse rates have overspread
the area with accas present. This combined with low level advections
of warm air and moisture should yeild MUCAPES between 250-500 J/KG
this evening. The second element will be snow. Its hard to believe
we are evening discussing this given the current temperatures in
the 70s to lower 80s. All the guidance is very emphatic that cold
air advection/deepening of the cold air in the wake of the surface
low will support a changeover from rain to snow. This should begin
late this evening in far NE MO and gradually spread sewd overnight
in response to strong CAA. The greatest potential for accumulations
will be across northeast MO into west central IL where forcing and
ascent will be strongest - which is also where the GYB heavier
precipitation track is aligned. The negative factors are the warm
ground but in this spot the snowfall intensity should be great
enough for accumulations of 2-3 inches. Further south the air
temperatures will be more marginal, and you combine this with
lesser intensity snowfall rates and the warm ground and
accumulations may be hard to come by. I have generally gone with
trace to half inch amounts along the I-70 coridoor. Areawide the
greatest accumulations will be on elevated or grassy surfaces.
Some lingering light snow with the deformation zone will likely
impact the area from St. Louis eastward through around 15z
Wednesday, but will shift east quickly. The third and last element
will be the wind. A very tight pressure gradient develops tonight
as the low moves across and to our east and this should result in
strong northwest gradient winds gusting to 40+ knots. The strong
and gusty winds should persist into Wednesday morning, gradually
decreasing in intensity through the day and also from west to east
as the low pulls away. I have 2 headlines with this forecast
package. The first is a winter weather advisory for a small
portion of northeast MO and west central IL to account for the
snow and blowing snow due to the strong winds, and also a wind
advisory for the entire CWA. Wednesday will be a world of
difference from today with the wind, and temperatures 35-40
degrees colder than today.

Glass

.LONG TERM: (Wednesday Night through Next Tuesday)
Issued at 327 PM CDT Tue Mar 11 2014

We should have a cold night on Wednesday night as the weak surface
ridge moves across and then a moderation in temperatures should
begin on Thursday as low level warm advection gets underway via south
southwest winds. A series of weak cold fronts then move thru in
the Friday night through Saturday time frame with increasing
cooling. By early next week however we get right back into a warm
advection regime.

Glass

&&

.AVIATION:  (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1254 PM CDT Tue Mar 11 2014

VFR flight conditions and southwesterly flow will continue this
afternoon. Developing storm system over Kansas/Oklahoma border will
move east into this evening. Expect stationary front over northern
Missouri/central Illinois to begin drifting south over the next
couple of hours and should be near a KCOU-KPPQ line by 00Z. Short-
range guidance is showing showers and a few thunderstorms
developing ahead of the front. Expect more widespread rain to
develop after FROPA. Rain will change to snow through the night as
cold air is drawn into the storm system. Think ceilings will
quickly fall to IFR this evening after the steadier rain begins.
Wind will increase from the north-northwest to 30 gust 40 KTS in
the wake of the low tonight. Should see flight conditions improve,
and winds diminish somewhat as precipitation ends between 12z and
18z Wednesday.

Specifics for KSTL:

Expecting VFR flight conditions and southwest flow to continue
into early evening. Expecting showers and a few thunderstorms to
develop in the vicinity of the terminal between 01Z and 03Z this
evening. Not certain how much thunderstorm coverage there will be,
but do feel pretty confident that Lambert will receive some rain
after 01Z. Cold front is expected to shift the wind to the
northwest after 02Z...there is still some differences in timing in
the short range models, but expect it should be through the
terminal by 03Z. IFR flight conditions should accompany the front
with a steadier rain and increasing winds. Expect windiest
conditions to be after 06Z with sustained northerly flow at 30 kts
with gusts to 40 kts. Rain will change to snow before ending Wednesday
morning. Expect flight conditions to improve and wind to diminish
after the precip ends between 12Z and 15Z.

Carney

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...WIND ADVISORY from Midnight tonight to 10 AM CDT Wednesday FOR
     Crawford MO-Franklin MO-Iron MO-Jefferson MO-Madison MO-
     Reynolds MO-St. Charles MO-St. Francois MO-St. Louis City
     MO-St. Louis MO-Ste. Genevieve MO-Washington MO.

     WIND ADVISORY from 10 PM this evening to 7 AM CDT Wednesday FOR
     Audrain MO-Boone MO-Callaway MO-Cole MO-Gasconade MO-Knox
     MO-Lewis MO-Lincoln MO-Marion MO-Moniteau MO-Monroe MO-
     Montgomery MO-Osage MO-Pike MO-Ralls MO-Shelby MO-Warren MO.

     WINTER WEATHER ADVISORY from 1 AM to 7 AM CDT Wednesday FOR
     Lewis MO-Marion MO.

IL...WIND ADVISORY from Midnight tonight to 10 AM CDT Wednesday FOR
     Greene IL-Jersey IL-Macoupin IL-Madison IL-Monroe IL-St.
     Clair IL.

     WIND ADVISORY from 10 PM this evening to 7 AM CDT Wednesday FOR
     Adams IL-Brown IL-Calhoun IL-Pike IL.

     WIND ADVISORY from 1 AM to 1 PM CDT Wednesday FOR Bond IL-
     Clinton IL-Fayette IL-Marion IL-Montgomery IL-Randolph IL-
     Washington IL.

     WINTER WEATHER ADVISORY from 1 AM to 7 AM CDT Wednesday FOR
     Adams IL-Brown IL-Pike IL.

&&

WFO LSX
Hazardous weather outlook, Mar 11, 5:32 AM CDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
532 AM CDT TUE MAR 11 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-120000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
532 AM CDT TUE MAR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS AN ELEVATED FIRE DANGER THIS AFTERNOON ACROSS PARTS OF
CENTRAL AND EAST CENTRAL MISSOURI DUE TO RELATIVE HUMIDITY
VALUES BETWEEN 25 AND 30 PERCENT...SOUTH WINDS OF 12 TO 15
MPH...AND 10 HOUR FUEL MOISTURE VALUES BELOW 10 PERCENT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS PARTS
OF MISSOURI AND ILLINOIS.

SNOW IS LIKELY LATE TONIGHT AND EARLY WEDNESDAY MORNING ACROSS
CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.
ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE WITH LESSER AMOUNTS
FARTHER SOUTH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW IS LIKELY EARLY WEDNESDAY MORNING ACROSS CENTRAL AND
NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL TOTALS TO THE NATIONAL
WEATHER SERVICE.

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 3:42 PM CDTWinter Weather AdvisoryLSXLewis, Marion14 hr

Nearby

Wind Advisories in Missouri, 2014Wind Advisories in Illinois, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.